Effects Of Using Braces When Suffering From Bell’s Palsy?

Illustration of Effects Of Using Braces When Suffering From Bell’s Palsy?
Illustration: Effects Of Using Braces When Suffering From Bell’s Palsy? Bing

I want to ask about 5 years I have Bell palsy I have recovered from Bell palsy but there is still some left sometimes I talk my eyes shrink my eyelids drop and when I smile my cheeks lean in a direction that is not affected by Bell Palsy and when I have Bell Palsy I wear stirrup, does it have any effect and the treatment is not regular, it’s rare

1 Answer:

Hi Maulida,


Thanks for the question. Bell's palsy is a condition of paralysis / weakness of the facial nerve that occurs on one side of the face which causes the face to not look symmetrical. Paralysis / weakness generally occurs in the eyes and mouth. Symptoms that appear in patients vary from partial paralysis (mild muscle weakness) or total paralysis (no movement at all). The exact cause of this condition is not known with certainty but is associated with infection with several viruses including herpes simplex virus, and varicella zoster. In 70% of cases, the paralysis of one side of the face is completely reversible. Usually the sufferer will improve in 2-3 minugg but complete healing can take 9 months. Depending on the nerve damage suffered, there are also patients who still experience sequelae. One of the factors that can also help with recovery is taking medication regularly because treatment is aimed at reducing inflammation and swelling of the nerves. If you don't take your medication regularly, this can affect your recovery more or less. In the future, if you experience other health conditions, please undergo treatment according to the doctor's recommendations.


Hope this information is useful.


Dr. Aloisia

: by

Related Question

Post-operative Cyst Pain?

Post-operative Cyst Pain?

(1 year ago)

The doctor in my lower left abdomen had a lump, while standing there disappeared when lying down. And let me often get sick even the pain penetrates into my back. Then I checked in...

The Voice Changes After The Consumption Of Endometriosis Drugs?

The Voice Changes After The Consumption Of Endometriosis Drugs?

(1 year ago)

, I’m 20 years old. I had endometriosis and then I was given danocrine. After consuming it for 6 months, many friends and relatives who said that my voice changed became heav...

Shortness Of Breath But Good Lung X-rays?

Shortness Of Breath But Good Lung X-rays?

(12 months ago)

Excuse me, I want to ask … nWhy do I make it stand for a long time or take a walk that causes a little bit of fatigue, shortness of breath and the back feels tired / painful ...

Leave a Reply

Your email address will not be published. Required fields are marked *